Journal article icon

Journal article

PERTURBATIVE QCD FOR TIMELIKE PROCESSES - WHAT IS THE BEST EXPANSION PARAMETER

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICS LETTERS B
Volume:
102
Issue:
2-3
Pages:
167-171
Publication date:
1981-01-01
DOI:
ISSN:
0370-2693
URN:
uuid:e0874f9c-510f-4c25-b59c-16e5ffb31ac9
Source identifiers:
4891
Local pid:
pubs:4891

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP